Isometric immersions of Kähler manifolds
Rendiconti del Seminario Matematico della Università di Padova, Volume 90  (1993), p. 25-38
@article{RSMUP_1993__90__25_0,
     author = {Ferreira, Maria Jo\'ao and Rigoli, Marco and Tribuzy, Renato},
     title = {Isometric immersions of K\"ahler manifolds},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     pages = {25-38},
     zbl = {0796.53064},
     mrnumber = {1257129},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__25_0}
}
Ferreira, Maria Joáo; Rigoli, Marco; Tribuzy, Renato. Isometric immersions of Kähler manifolds. Rendiconti del Seminario Matematico della Università di Padova, Volume 90 (1993) , pp. 25-38. http://www.numdam.org/item/RSMUP_1993__90__25_0/

[B] Berger M., Les variétés Riemanniennes 1/4-pince'es, Ann. Scuole Normal Sup. Pisa, 14 (1960), pp. 161-170. | Numdam | MR 140054 | Zbl 0096.15502

[D-R] Dacjzer M. - Rodriguez L., Rigidity of real Kähler submanifolds, Duke Math. J., 53 (1986), pp. 211-220. | MR 835806 | Zbl 0599.53005

[D-T] Dacjzer M. - Thorbergson G., Holomorphicity of minimal submanifolds in complex space forms, Math. Ann., 277 (1987), pp. 353-360. | MR 891580 | Zbl 0631.53046

[E-L] Eells J. - Lemaire L., Another report on harmonic maps, Bull. London Math. Soc., No. 86, 20 (1988), pp. 324-385. | MR 956352 | Zbl 0669.58009

[F-T] Ferreira M. - Tribuzy T., Kählerian submanifolds of Rn, preprint, ICTP, Trieste, No. IC/89/373.

[H] Helgason, Differential Geometry and Symmetric Spaces, Academic Press (1962). | MR 145455 | Zbl 0111.18101

[K] Klingenberg W., Über Riemannsche Mannigfaltigreiten mit nach oben beschrannter krummung, Ann. Math. Pure Appl., 60 (1962), pp. 49-59. | MR 157321 | Zbl 0112.13603

[L] Lawson H.B., Lectures in Minimal Submanifolds, Publish or Perish (1980). | MR 576752 | Zbl 0434.53006

[0] Ohnita Y., On pluriharmonicity of stable harmonic maps, to appear in London Math. Soc. | MR 889377 | Zbl 0588.58019

[O-U] Ohnita Y. - Udagawa S., Complex-Analyticity of Pluriharmonic Maps and their Constructions, Springer Lecture Notes in Mathematics, 1968 (1991). | MR 1123550 | Zbl 0749.58018

[R-T] Rigoli M. - Triburzy R., The Gauss map for Kählerian submanifolds of Rn, to appear in T.A.M.S. | Zbl 0760.53004

[T] Takahashi, Minimal immersions of Riemannian manifolds, J. M. Soc. Japan, 18 (1986), pp. 380-385. | MR 198393 | Zbl 0145.18601